2017
Том 69
№ 9

All Issues

Volume 30, № 6, 1978

Article (Ukrainian)

Conservative positive matrix methods of summation which are ineffective on certain sets of sequences

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 723–730

Article (Ukrainian)

Statistics for the correlation function of a process obtained from a wiener process by means of a special transformation

Ibramkhalilov I. Sh.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 731–737

Article (Ukrainian)

Transformation of repeated Wiener integrals in a space of continuous functions of several variables under a nonlinear change of variables

Kozak P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 738–748

Article (Ukrainian)

Estimates of linear regression coefficients on a homogeneous random field

Leonenko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 749–756

Article (Ukrainian)

The Galerkin-Krylov method and its rate of convergence

Martynyuk A. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 757–767

Article (Ukrainian)

Construction of a generalized Taylor formula of difference type

Bobyleva O. N., Rvachev V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 768–778

Article (Ukrainian)

Continuity of Green's function for the invariant torus problem

Kulik V. L., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 779–788

Article (Ukrainian)

Finitely generated groups with commutator group of prime order

Sergeychuk V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 789–796

Article (Ukrainian)

Schur problem for vector functions

Fedchina I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 797–805

Article (Ukrainian)

A limit theorem for branching processes with variable-regime immigration (critical case)

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 806–809

Article (Ukrainian)

An ergodic theorem for singly complex randomized semi-Markov processes

Zakharin A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 809–811

Article (Ukrainian)

A tauberian theorem for a class of (J; pn)-methods of summation

Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 811–816

Article (Ukrainian)

An iterative method for the solution of the Cauchy problem for a system of ordinary differential equations

Lyubchenko I. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 816–817

Article (Ukrainian)

A certain convergence to the Poisson law for sums of independent random variables

Marushin M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 818–823

Article (Ukrainian)

Some problems in the comparison method in nonlinear mechanics

Martynyuk A. A., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 823–829

Article (Ukrainian)

An algorithm for constructing the solution of a linear periodic boundary problem

Podolyan S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 829–833

Article (Ukrainian)

Solution of a class of triple integral equations associated with the Hankel integral transform

Ponomarenko S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 833–840

Article (Ukrainian)

Refinements and converses of some inequalities for convex and concave sequences

Rakhmail R. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 840–845

Article (Ukrainian)

Massiveness of the set of extreme points of the unit ball in some dual banach spaces

Fonf V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 846–849